# SDR HNAA0700136

- Difficulty date: May 4, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC7102
- Aircraft serial: 148
- Aircraft time: 47,307 hours, 52,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER UNDER STR 28 IS DISBONDED IN FRAME BAYS X424 TO X434.
